# SDR USAA2014121900007

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 46,733 hours, 17,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER LANDING ROLLOUT, LOST PARTIAL HYD & NOSE WHEEL STEERING.  ACFT TOWED TO THE GATE.   FOUND NR 1 ENG RETURN LINE LEAKING IN PYLON AREA. REPLACED HYD LINE IAW AMM 29-00-00-910-004-A.
